MAUDE Adverse Event Report: ABBOTT MEDICAL KIT LEAD EXTENSION, 50CM; DRG EXTENSION

ABBOTT MEDICAL KIT LEAD EXTENSION, 50CM; DRG EXTENSION
Model Number MN10550-50
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/15/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Related manufacturer reference number: 1627487-2022-01851, 1627487-2022-01852, 1627487-2022-01854, 1627487-2022-01855, 1627487-2022-01856, 1627487-2022-01857, 1627487-2022-01858, 1627487-2022-01859.It was reported during an ipg revision (reference 1627487-2022-01845), the physician planned to add an extension to the existing lead so it could be routed to the new ipg pocket.The physician had trouble securing the existing lead to the new extension.As a result, the physician decided not to use the extension, unbury the existing lead and tunnel it to the new ipg site.The surgery was extended 2 hours.
 
Additional Manufacturer Narrative
The report event of stuck set screw was confirmed.As received, the returned lead extension set screw was found stuck against the retaining washer in the connector assembly due to over-torque condition.The cause of the event is consistent with damage during use.There is adequate information in the clinician's manual that addresses proper loosening and tightening of the set screw.The report event of high impedance was not confirmed.As received, the returned lead extension worked properly and passed test.The cause of the reported event remains unknown.

Brand Name
KIT LEAD EXTENSION, 50CM
Common Device Name
DRG EXTENSION
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer (Section G)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer Contact
ronnie shalev
6901 preston road
plano, TX 75024
9723098000
MDR Report Key14017880
Report Number1627487-2022-01853
Device Sequence Number19966352
Product Code PMP
UDI-Device Identifier05415067027177
UDI-Public05415067027177
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P150004
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/02/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/06/2022
Device Model NumberMN10550-50
Device Catalogue NumberMN10550-50
Device Lot Number7563061
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/15/2022
Supplement Date Received by Manufacturer05/23/2022
Initial Report FDA Received Date04/05/2022
Supplement Report FDA Received Date06/02/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/06/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DRG LEAD (X2)
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient Weight82 KG